MathSciNet Relay Station
MathSciNet bibliographic data
MR2665812 42C05 (33C45 41A60)
Ou, Chunhua; Wong, R. The Riemann-Hilbert approach to global asymptotics of discrete orthogonal polynomials with infinite nodes. Anal. Appl. (Singap.) 8 (2010), no. 3, 247–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement